×

Regularity criteria for the 3D magneto-micropolar fluid equations in the Morrey-Campanato space. (English) Zbl 1191.35214

Some improved regularity criteria for the 3D magneto-micropolar fluid equations are established in Morrey-Campanato spaces. After recalling some fundamental notions a regularity theorem is proven, and a criterion by velocity is given to the Leray type weak solution of the fundamental equations of motion, by giving criteria for the limits of the velocity and its gradient in concrete forms.

MSC:

35Q35 PDEs in connection with fluid mechanics
76W05 Magnetohydrodynamics and electrohydrodynamics
35B65 Smoothness and regularity of solutions to PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Caflish R.E., Klapper I., Steel G.: Remarks on singularities, dimension and energy dissipation for ideal hydrodynamics and MHD. Comm. Math. Phys. 184, 443-455 (1997) · Zbl 0874.76092 · doi:10.1007/s002200050067
[2] Cannone M., Miao C.X., Prioux N., Yuan B.Q.: The Cauchy Problem for the Magneto-hydrodynamic System. Self-similar Solutions of Nonlinear PDE, vol. 74, pp. 59-93. Banach Center Publications, Institute of Mathematics, Polish Academy of Sciences, Warszawa (2006) · Zbl 1104.76085
[3] Duvant G., Lions J.L.: In équations en thermoélasticite et magnetohydrodynamique. Arch. Ration. Mech. Anal. 46, 241-279 (1972) · Zbl 0264.73027
[4] Eringen A.C.: Theory of micropolar fluids. J. Math. Mech. 16, 1-18 (1996)
[5] Ferreira L.C.F., Villamizar-Roa E.J.: On the existence and stability of solutions for the micropolar fluids in exterior domains. Math. Meth. Appl. Sci. 30, 1185-1208 (2007) · Zbl 1117.35065 · doi:10.1002/mma.838
[6] Gala, S., Yuan, B.: Remarks on the regularity of weak solutions to magneto-micropolar fluid equations (2009) · Zbl 1086.35077
[7] Galdi G.P., Rionero S.: A note on the existence and uniqueness of solutions of the micropolar fluid equations. Internat. J. Eng. Sci. 15, 105-108 (1997) · Zbl 0351.76006 · doi:10.1016/0020-7225(77)90025-8
[8] He C., Wang Y.: On the regularity criteria for weak solutions to the magnetohydrodynamic equations. J. Differ. Equ. 238, 1-17 (2007) · Zbl 1220.35117 · doi:10.1016/j.jde.2007.03.023
[9] He C., Xin Z.P.: On the regularity of weak solutions to the magnetohydrodynamic equations. J. Differ. Eq. 213, 235-254 (2005) · Zbl 1072.35154 · doi:10.1016/j.jde.2004.07.002
[10] Kato T.: Strong Lp solutions of the Navier-Stokes equations in Morrey spaces. Bol. Soc. Bras. Mat. 22, 127-155 (1992) · Zbl 0781.35052 · doi:10.1007/BF01232939
[11] Kozono H.: Weak solutions of the Navier-Stokes equations with test functions in the weak-Ln space. Tohoku Math. J. 53, 55-79 (2001) · Zbl 0997.35047 · doi:10.2748/tmj/1178207531
[12] Kozono H., Yamazaki M.: Semilinear Heat equations and the Navier-Stokes equation with distributions in new function spaces as initial data. Comm. P. D. E. 19, 959-1014 (1994) · Zbl 0803.35068 · doi:10.1080/03605309408821042
[13] Ladyzhenskaya O.: The Mathematical Theory of Viscous Incompressible Flows. Gordon and Breach, New York (1969) · Zbl 0184.52603
[14] Lemarié-Rieusset P.G.: Recent Developments in the Navier-Stokes Problem. Chapman & Hall/CRC, London (2002) · Zbl 1034.35093
[15] Lions P.L.: Mathematical Topics in Fluid Mechanics. Oxford University Press Inc., New York (1996) · Zbl 0866.76002
[16] Lions P.L., Masmoudi N.: Uniqueness of mild solutions of the Navier-Stokes system in LN. Comm. P. D. E. 26, 2211-2226 (2001) · Zbl 1086.35077 · doi:10.1081/PDE-100107819
[17] Ortega-Torres E.E., Rojas-Medar M.A.: Magneto-micropolar fluid motion: global existence of strong solutions. Abstr. Appl. Anal. 4, 109-125 (1999) · Zbl 0976.35055 · doi:10.1155/S1085337599000287
[18] Rojas-Medar M.A.: Magneto-micropolar fluid motion: existence and uniqueness of strong solutions. Math. Nachr. 188, 301-319 (1997) · Zbl 0893.76006 · doi:10.1002/mana.19971880116
[19] Rojas-Medar M.A., Boldrini J.L.: Magneto-micropolar fluid motion: existence of weak solutions. Rev. Mat. Complut. 11, 443-460 (1998) · Zbl 0918.35114
[20] Sermange M., Temam R.: Some mathematical questions related to the MHD equations. Comm. Pure Appl. Math. 36, 635-664 (1983) · Zbl 0524.76099 · doi:10.1002/cpa.3160360506
[21] Taylor M.E.: Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations. Comm. P. D. E. 17, 1407-1456 (1992) · Zbl 0771.35047 · doi:10.1080/03605309208820892
[22] Villamizar-Roa E.J., Rodríguez-Bellido M.A.: Global existence and exponential stability for the micropolar fluid system. Z. Angew. Math. Phys. 59, 790-809 (2008) · Zbl 1155.76009 · doi:10.1007/s00033-007-6090-2
[23] Yamaguchi N.: Existence of global strong solution to the micropolar fluid system in a bounded domain. Math. Meth. Appl. Sci. 28, 1507-1526 (2005) · Zbl 1078.35096 · doi:10.1002/mma.617
[24] Yuan, B.Q.: Regularity of weak solutions to magneto-micropolar fluid equations. Acta Math. Sci. (in press) · Zbl 1240.35421
[25] Zhou Y.: Remarks on regularities for the 3D MHD equations. Discrete Continuous Dyn. Syst. 12, 881-886 (2005) · Zbl 1068.35117 · doi:10.3934/dcds.2005.12.881
[26] Zhou Y.: Regularity criteria for the 3D MHD equations in terms of the pressure. Intl. J. Non-Linear Mech. 41, 1174-1180 (2006) · Zbl 1160.35506 · doi:10.1016/j.ijnonlinmec.2006.12.001
[27] Zhou Y.: Regularity criteria for the generalized viscous MHD equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 24, 491-505 (2007) · Zbl 1130.35110 · doi:10.1016/j.anihpc.2006.03.014
[28] Zhou, Y., Gala, S.: Regularity criteria for the solutions to the 3D MHD equations in the multiplier space. ZAMP (in press) · Zbl 1273.76447
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.